# SDR HEEA0015869

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3434 · Marker Beacon System
- Part: Receiver
- Part number: 066107800
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE LIGHT INOPERATIVE ON MARKER BEACON.
